• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



I have to stop lipotrim

#1
Just back from pharmacy ive been feeling very weird past 2 days just didnt feel right. Dizzy ,light headed, shaky, shivery very tired and weak then i started to panic i was getting light black spots in front of my eyes!!!!! Ive very low blood sugar and low blood pressure so told to come of it and make appointment to see doc!!!:(
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Neem

Full Member
#4
Hi Margareth, it's really good that pharmacist sent you to see your GP. Perhaps you'll get all clear and will be able to continue.

I've felt exactly as you describe on and off throughout - it usually last a day and then passes. In my case it was not drinking enough! So now whenever I feel I'm starting to get very dizzy and start seeking black spots I start to time amounts of water I drink & when I drink it. The moment I sorted out my water intake, I felt better. Until then I felt awful & had very low blood pressure (not sure about blood sugar - didn't have that checked).

So, I'm not saying you're not well due to not drinking enough (& I don't know how much you drink anyway) but hopefully this will reassure you at least a bit that it could be something as simple as this. However, as I said it's great you're going to see your GP - I did that too when I've started the diet; had blood taken, done ECG, spoke to him at length about what I can expect of this diet, etc. & all I can say is that it really put my mind at rest that my GP was so involved in my diet :)

Pls let us know how you get on & I wish you all the best & lots of health!!!!
 

Spinoza

Never give up
#5
Aw margareth I hope you feel heaps better and can rejoin us soon. :0(
 


Similar threads